1 doctor weighed in:

Monistat 500 for 7 days prescribed for yeast. Severe itching & even cramps (like menstral pain) when i used it. How can i relieve side effects?

1 doctor weighed in
Dr. Susan Rhoads
Family Medicine

In brief: Stop it!

If you get worse when taking a medicine, you may have a problem with the medicine as well as the disease.
Stop it for now and talk to or see your doc to see if you should continue it or use something else. If you take diphenhydramine and it stops the itching, there's a good chance that you are allergic to the medicine.

In brief: Stop it!

If you get worse when taking a medicine, you may have a problem with the medicine as well as the disease.
Stop it for now and talk to or see your doc to see if you should continue it or use something else. If you take diphenhydramine and it stops the itching, there's a good chance that you are allergic to the medicine.
Dr. Susan Rhoads
Dr. Susan Rhoads
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors